# SDR REXA2015073100763

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 3,124 hours, 2,132 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY FLIGHT ATTENDANT LIFE VEST TORN OPEN.  R & R LIFE VEST IAW AMM 25-60-00.
